MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED OPTIFLOW JUNIOR TUBING KIT; BTT

FISHER & PAYKEL HEALTHCARE LIMITED OPTIFLOW JUNIOR TUBING KIT; BTT
Model Number RT330
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china, that the blue cap of a pressure relief valve from a rt330 optiflow junior tubing kit was found missing before patient use.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint rt330 optiflow junior tubing kit was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is thus based on the information and photograph provided by the customer, and our knowledge of the product.Results: visual inspection of the photograph provided revealed that the blue cap is missing from the pressure relief valve.However, it is unclear if the packaging of the rt330 optiflow junior tubing kit was sealed at the time of this reported event.Conclusion: we are unable to determine the cause of the reported event.All rt330 optiflow junior tubing kits including the pressure relief valve are pressure and leak tested prior to being released for distribution.The pressure and leak test is followed by a visual inspection of the devices.Any circuits or pressure relief valves that fail are rejected.The user instructions that accompany the rt330 optiflow junior tubing kit state the following: "appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.Failure to monitor the patient (e.G.In the event of an interruption to gas flow) may result in serious harm or death." "discard product if the blue cover on the pressure relief valve has been removed or is missing." "discard product if the pressure relief valve is damaged or damage is suspected.' "check all connections, caps and/or plugs are tight before use.".

Brand Name
OPTIFLOW JUNIOR TUBING KIT
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite 300
irvine, CA 92618
9494534000
MDR Report Key16759667
Report Number9611451-2023-00337
Device Sequence Number3064029
Product Code BTT
UDI-Device Identifier09420012431066
UDI-Public(01)09420012431066(10)2101957260(11)211215
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT330
Device Catalogue NumberRT330
Device Lot Number2101957260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Initial Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown